# SDR DALA2023082406884

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 41,299 hours, 28,175 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL STRUCTURE AT AFT CARGO DOOR. SUMMARY OF NRC 00072: INTERNAL STRUCTURE AT AFT CARGO DOOR WAS REPAIRED PER ERA 610790-14 REV ORIGINAL. SECTION I: PERMANENT REPAIR AND PRI REV. 2. (LP #2931572)
